# SDR FDEA201702260663

- Difficulty date: February 26, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 97,160 hours, 28,266 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Support Bracket
- Part number: ARB291711
- Condition: Cracked
- Location: Lt W Fuel  Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED L/E FUELING STATION DOOR AFT OTBD CORNER OF DOOR SUPPORT BRACKET CRACKED.   REPAIRED IAW SRM 57-00-01 FIG. 10 SHT. 1 PAGES 29-32. VOL. 1
